Alert archive / New Mexico / Flash Flood Warnings in 2011
Flash Flood Warning 28, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 31, 2011, 3:25 PM MDT for Bernalillo County, Valencia County, New Mexico. It was in force for 95 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2011, 3:25 PM MDT (21:25 UTC)
- Expired
- Jul 31, 2011, 5:00 PM MDT
- In force
- 95 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bernalillo County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 43 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.4 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 50 J/kg
- Mixed-layer CIN
- -142 J/kg
- Mixed-layer LCL
- 1685 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
698
WGUS55 KABQ 312125
FFWABQ
NMC001-061-312300-
/O.NEW.KABQ.FF.W.0028.110731T2125Z-110731T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
325 PM MDT SUN JUL 31 2011
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN BERNALILLO COUNTY IN CENTRAL NEW MEXICO
EXTREME NORTHEASTERN VALENCIA COUNTY IN CENTRAL NEW MEXICO
* UNTIL 500 PM MDT
* AT 318 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM 6 MILES SOUTH OF TIJERAS...OR
ABOUT 17 MILES SOUTHEAST OF ALBUQUERQUE. THE STORM PRODUCING
VERY HEAVY RAIN WAS NEARLY STATIONARY. AREAS FROM TUNNEL CANYON TO
CEDRO TO PNDEROSA PINES WILL BE MOST IMPACTED. RAINFALL RATES
BETWEEN ONE AND TWO INCHES PER HOUR CAN BE EXPECTED WITH THIS
STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS
IN A MATTER OF MINUTES.
KEEP CHILDREN AND PETS AWAY FROM ARROYOS AND DRAINAGE CHANNELS. NEVER
ATTEMPT TO CROSS FAST FLOWING WATER ON FOOT. DITCHES ARE DEADLY.
DO NOT CAMP ALONG STREAMS AND RIVERS. REMAIN ALERT WHEN HIKING IN
STEEP...NARROW CANYONS.
&&
LAT...LON 3500 10652 3510 10645 3511 10624 3489 10624
3487 10635 3490 10647
$$3 follow-up statements
378
WGUS75 KABQ 312144
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
344 PM MDT SUN JUL 31 2011
NMC001-061-312300-
/O.CON.KABQ.FF.W.0028.000000T0000Z-110731T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERNALILLO-VALENCIA-
344 PM MDT SUN JUL 31 2011
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM MDT FOR EXTREME
NORTHEASTERN VALENCIA AND SOUTHEASTERN BERNALILLO COUNTIES...
AT 336 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN NEAR TIJERAS...OR
ABOUT 15 MILES SOUTHEAST OF ALBUQUERQUE. THE STORM PRODUCING VERY
HEAVY RAIN WAS MOVING SLOWLY WEST AT 5 MPH. CEDAR CREST...
CARNUEL...CEDRO AND PONDEROSA PINES WILL BE IMPACTED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAINFALL
WAS CONTINUING OVER THE WARNED AREA. ADDITIONAL FLASH FLOODING IS
EXPECTED.
WATER IN ARROYOS MAY TRAVEL MANY MILES AND TAKE HOURS TO REACH YOUR
LOCATION FROM UPSTREAM RAIN AREAS. REMAIN ALERT TO FLOODED ROAD
CROSSINGS EVEN HOURS LATER.
STRONG GUSTY WINDS AND SMALL HAIL SHOULD ALSO BE EXPECTED WITH THIS
STORM.
&&
LAT...LON 3500 10652 3510 10645 3511 10624 3489 10624
3487 10635 3490 10647
$$309
WGUS75 KABQ 312224
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
424 PM MDT SUN JUL 31 2011
NMC001-061-312300-
/O.CON.KABQ.FF.W.0028.000000T0000Z-110731T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERNALILLO-VALENCIA-
424 PM MDT SUN JUL 31 2011
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM MDT FOR EXTREME
NORTHEASTERN VALENCIA AND SOUTHEASTERN BERNALILLO COUNTIES...
AT 412 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING LIGHT TO MODERATE RAIN NEAR
TIJERAS...OR ABOUT 14 MILES EAST OF ALBUQUERQUE. THE STORM PRODUCING
THE RAINFALL WAS NEARLY STATIONARY NEAR CEDRO. DOPPLER RADAR
INDICATED THAT BETWEEN THREE AND FOUR INCHES OF RAIN FELL WITH THIS
THUNDERSTORM. ALTHOUGH THE HEAVY RAIN HAS ENDED...EXCESSIVE RUNOFF
WILL STILL CAUSE A THREAT FOR FLASH FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.
WATER IN ARROYOS MAY TRAVEL MANY MILES AND TAKE HOURS TO REACH YOUR
LOCATION FROM UPSTREAM RAIN AREAS. REMAIN ALERT TO FLOODED ROAD
CROSSINGS EVEN HOURS LATER.
&&
LAT...LON 3500 10652 3510 10645 3511 10624 3489 10624
3487 10635 3490 10647
$$478
WGUS75 KABQ 312254
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
454 PM MDT SUN JUL 31 2011
NMC001-061-312304-
/O.EXP.KABQ.FF.W.0028.000000T0000Z-110731T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERNALILLO-VALENCIA-
454 PM MDT SUN JUL 31 2011
...FLASH FLOOD WARNING WILL EXPIRE AT 500 PM MDT FOR EXTREME
NORTHEASTERN VALENCIA AND SOUTHEASTERN BERNALILLO COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.
LAT...LON 3500 10652 3510 10645 3511 10624 3489 10624
3487 10635 3490 10647
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 2:58 PM MDT, 27 minutes earlier.
Area forecast discussion, Jul 31, 2:58 PM MDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 258 PM MDT SUN JUL 31 2011 .DISCUSSION... SCATTERED TO NUMEROUS STORMS ON THE RADAR SCOPE AT 20Z CLOSELY MIMICS THE 12Z GFS 21Z QPF AND THE NSSL WRF CONVECTIVE INITIATION TEST PRODUCT. 850-500MB STEERING FLOW IS SOUTHERLY NEAR 10 KTS AND CELLS ARE EXHIBITING BACKBUILDING AND LINEAR CHARACTERISTICS TODAY THUS HEAVY RAINFALL REMAINS LIKELY. THE RIO GRANDE VALLEY WILL ONCE AGAIN DEPEND SOLELY ON OUTFLOW BOUNDARIES FROM THE EAST AND WEST BUT THE GOOD NEWS IS INSTABILITY AND MOISTURE IS STILL THERE TODAY. WILL KEEP LIKELY POPS OVER THE WESTERN AND CENTRAL MTS VALID THRU MOSTLY 9PM THEN ACTIVITY WILL SLIDE ACROSS NORTHERN NM INTO THE OVERNIGHT HOURS. CANNOT RULE OUT OVERNIGHT STORMS ANYWHERE IN SOUTHERLY FLOW AND LOTS OF BOUNDARY INTERACTIONS. TEMPS TODAY ARE VERY CLOSE TO NORMAL AREAWIDE WHICH IS A WELCOME SIGHT FOR MANY. A STRONG AREA OF DRY AIR OVER NORTHERN MEXICO WILL SLIDE NW INTO SOUTHEASTERN NM FOR MONDAY. IN ADDITION...A 598DM UPPER HIGH WILL GATHER STRENGTH OVER OKLAHOMA...NEARLY SHUTTING OFF CONVECTION FOR JUST ABOUT EVERYONE SOUTH AND EAST OF ABQ. THE REMNANT MID AND UPPER LEVEL CIRCULATION FROM DON WILL CONTINUE TO DRIFT NORTH INTO EASTERN AZ THRU MONDAY...PROVIDING MODEST ENHANCEMENT TO DEVELOPMENT OVER WESTERN NM. THE GFS AND EURO SHOW THIS FEATURE DRIFTING NE ACROSS THE 4 CORNERS AND SOUTHERN COLORADO INTO TUESDAY ENHANCING CONVECTIVE DEVELOPMENT FOR THE NORTHERN MTS AND NW PLATEAU. THE CANADIAN IS QUITE BULLISH WITH THIS FEATURE DEVELOPING A STRONG CONVECTIVE COMPLEX OVER THE NORTHERN MTS LATE TUESDAY WHICH THEN FORCES A LOW LEVEL BNDRY WELL SOUTH INTO THE PLAINS THROUGH WEDNESDAY. THE GFS/EURO/NAM DO SHOW THIS TO A DEGREE WITH THE NAM THE MOST BULLISH OF THOSE 3. RAISED POPS OVER THE NE PLAINS TO CHANCE TUESDAY/WEDNESDAY TO ACCOUNT FOR UNCERTAINTY. BEYOND WEDNESDAY MODELS CONTINUE TO INDICATE A MONSOONAL MOISTURE PLUME DIRECTED OVER WESTERN NM WITH HOT TEMPERATURES IN PLACE OVER THE EASTERN PLAINS. INTERESTINGLY...THE 12Z RUNS SHOW A RATHER SHARP UPPER TROUGH DEVELOPING SOUTH TOWARD THE NORTHERN CALIFORNIA COAST BY THE END OF THE WEEK. THE CANADIAN AND GFS ARE MOST BULLISH WITH THIS WAVE AND SHOW ITS INFLUENCE AS THE MONSOON PLUME SHIFTING BACK TO THE EAST OVER CENTRAL NM BY THE WEEKEND. GUYER && .AVIATION...SUBTLE SHIFT IN UPPER WINDS WITH CENTER OF UPPER HIGH CIRCULATION LOCATED OVER KANSAS AND OKLAHOMA. MOIST AND UNSTABLE AIR MASS REMAINS OVER NEW MEXICO. EXPECT SCT MVFR CIGS/VSBYS TSRA SFC WND GUSTS 35KT OCCASIONALLY OBSCURING MOUNTAINS THROUGH 03Z...WITH ACTIVITY SLOWLY TAPERING OFF THEREAFTER. STORM MOTION WILL BE GENERALLY TO THE NORTH...ALTHOUGH MORE ERRATIC STORM MOTION AND DEVELOPMENT MAY OCCUR AFT 22Z DUE TO OUTFLOW BOUNDARIES. SOME DRYING AND INCREASE IN STABILITY OVER SOUTH CENTRAL AND SOUTHEAST NEW MEXICO SHOWN BY MODELS FOR EARLY MONDAY. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. && .FIRE WEATHER...SUBTLE SHIFT IN THE UPPER WINDS WITH CENTER OF UPPER HIGH CIRCULATION LOCATED OVER KANSAS AND OKLAHOMA. MOIST AND UNSTABLE AIR MASS REMAINS OVER NEW MEXICO. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL PRODUCE WETTING RAINS OVER NORTHERN AND CENTRAL NEW MEXICO FOR THE REST OF THIS AFTERNOON AND THIS EVENING BEFORE SLOWLY TAPERING OFF. STORM MOTION WILL BE GENERALLY TO THE NORTH...ALTHOUGH MORE ERRATIC STORM MOTION AND DEVELOPMENT MAY OCCUR LATE THIS AFTERNOON AND THROUGH THE EARLY EVENING DUE TO OUTFLOW BOUNDARIES. MODELS INDICATE DRIER AND MORE STABLE AIR MAY TEMPORARILY PUSH INTO SOUTHEAST AND SOUTH CENTRAL NEW MEXICO ON MONDAY. CONSEQUENTLY...MINIMUM HUMIDITIES FALL INTO THE UPPER TEENS TO MID 20S MONDAY AFTERNOON IN THIS REGION...WHILE CHANCES FOR WETTING RAINS ARE FOCUSED OVER THE NORTH AND WEST. TUESDAY INTO WEDNESDAY CONVECTION COULD BE MORE ACTIVE IN NORTHEAST AND EAST CENTRAL NEW MEXICO...WITH A CORRESPONDING INCREASE IN MINIMUM RH VALUES...AS A SURFACE BOUNDARY IS DEPICTED TO STRETCH FROM THE EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS EASTWARD ALONG THE INTERSTATE 40 CORRIDOR. THE NAM IS NOW EVEN MORE ENTHUSIASTIC ABOUT THIS BOUNDARY THAN IT WAS 24 HOURS AGO...AND SUGGESTS IT COULD...ESPECIALLY IF AIDED BY CONVECTION...PUSH INTO THE UPPER AND MIDDLE RIO GRANDE VALLEY TUESDAY NIGHT. IN ANY EVENT...HIGHER HUMIDITIES PRESS BACK TOWARDS THE SOUTHEAST AND SOUTH CENTRAL REVERSING MONDAY/S SHORT DRYING TREND. FOR THE LATER HALF OF THIS WEEK...EXTENDED FORECAST MODELS CONTINUE TO ATTEMPT TO FLATTEN AND SPREAD THE UPPER HIGH WESTWARD...WHICH WOULD REDUCE THE NUMBER AND AREAL COVERAGE OF AFTERNOON AND EARLY NIGHTTIME THUNDERSTORMS. DAYTIME TEMPERATURES WILL CONTINUE THEIR RUN OF NEAR TO ABOVE AVERAGE VALUES THROUGH THIS WEEK. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 66 90 65 91 / 30 40 40 30 DULCE........................... 52 85 52 88 / 40 40 40 50 CUBA............................ 55 86 55 87 / 60 30 30 40 GALLUP.......................... 57 85 56 86 / 50 40 30 40 EL MORRO........................ 53 81 51 82 / 60 50 30 50 GRANTS.......................... 54 87 56 87 / 60 30 30 40 QUEMADO......................... 54 81 54 84 / 60 40 30 40 GLENWOOD........................ 63 89 63 92 / 50 30 20 10 CHAMA........................... 48 78 50 80 / 70 50 50 60 LOS ALAMOS...................... 61 82 63 83 / 70 20 20 40 PECOS........................... 56 81 57 84 / 60 20 20 30 CERRO/QUESTA.................... 52 82 53 83 / 30 20 40 50 RED RIVER....................... 46 73 49 74 / 40 30 50 60 ANGEL FIRE...................... 47 75 48 77 / 40 40 40 50 TAOS............................ 54 85 56 88 / 40 20 30 40 MORA............................ 54 80 54 82 / 50 30 30 40 ESPANOLA........................ 58 88 59 91 / 40 10 20 30 SANTA FE........................ 58 85 60 87 / 60 10 20 30 SANTA FE AIRPORT................ 59 88 62 90 / 60 10 20 30 ALBUQUERQUE FOOTHILLS........... 64 89 65 90 / 50 10 20 20 ALBUQUERQUE HEIGHTS............. 68 91 70 92 / 50 10 20 20 ALBUQUERQUE VALLEY.............. 65 94 68 94 / 50 10 10 10 ALBUQUERQUE WEST MESA........... 65 95 66 96 / 50 10 20 20 LOS LUNAS....................... 65 92 65 95 / 50 10 10 10 RIO RANCHO...................... 63 95 63 94 / 50 10 20 20 SOCORRO......................... 64 94 65 96 / 60 10 5 5 SANDIA PARK/CEDAR CREST......... 58 87 60 89 / 60 10 20 30 TIJERAS......................... 58 89 60 91 / 60 10 20 20 MORIARTY/ESTANCIA............... 56 86 55 89 / 60 10 10 20 CLINES CORNERS.................. 59 84 60 87 / 50 20 20 30 GRAN QUIVIRA.................... 60 87 62 90 / 40 10 10 20 CARRIZOZO....................... 63 89 64 93 / 40 10 5 10 RUIDOSO......................... 58 83 58 84 / 50 20 10 20 CAPULIN......................... 58 89 61 88 / 30 10 20 40 RATON........................... 60 93 62 93 / 40 30 20 30 SPRINGER........................ 59 93 62 93 / 40 30 20 30 LAS VEGAS....................... 57 86 58 88 / 50 40 20 30 CLAYTON......................... 65 95 67 94 / 20 5 10 30 ROY............................. 63 91 64 91 / 20 10 20 30 CONCHAS......................... 68 96 71 97 / 20 5 10 10 SANTA ROSA...................... 68 93 69 97 / 30 5 5 5 TUCUMCARI....................... 70 98 71 101 / 20 5 5 10 CLOVIS.......................... 67 94 69 98 / 20 5 5 5 PORTALES........................ 68 95 70 99 / 20 5 5 5 FORT SUMNER..................... 70 95 71 99 / 20 5 5 5 ROSWELL......................... 71 97 71 100 / 20 5 5 5 PICACHO......................... 63 92 63 95 / 30 5 5 5 ELK............................. 61 85 59 88 / 40 10 5 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && GUYER
Hazardous weather outlook, Jul 31, 5:43 AM MDT, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 543 AM MDT SUN JUL 31 2011 NMZ501>540-011200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 543 AM MDT SUN JUL 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT LOCAL HEAVY RAINFALL THIS AFTERNOON AND EVENING OVER THE WESTERN AND NORTHERN MOUNTAINS IS LIKELY...WHERE AREAS OF MINOR FLOODING WILL OCCUR AND VERY LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HEAVY RAINFALL FROM SLOW MOVING THUNDERSTORMS OVER NORTHERN AND CENTRAL NEW MEXICO IS POSSIBLE EACH AFTERNOON AND EVENING THROUGH THIS COMING WEEK. AREAS OF MINOR FLOODING WILL OCCUR AND LOCAL FLASH FLOODING IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE TO REPORT FLASH FLOODING. SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE AT 1.888.386.7637 OR VIA THE WEB AT WEATHER.GOV/ABQ. 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 10:08 PM MDT | Special Weather Statement | ABQ | De Baca | 52 min |
| Jul 30, 10:31 PM MDT | Special Weather Statement | ABQ | De Baca | 44 min |
| Jul 30, 10:37 PM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca | 113 min |
| Jul 31, 12:34 AM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca, Guadalupe, Lincoln | 116 min |
| Jul 31, 1:07 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora, San Miguel, Taos | 113 min |
| Jul 31, 1:12 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Jul 31, 2:01 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Santa Fe | 119 min |
| Jul 31, 2:13 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Jul 31, 2:27 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Socorro, Torrance, Valencia | 108 min |
| Jul 31, 3:07 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval, Santa Fe, Torrance | 113 min |
| Jul 31, 3:19 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 116 min |
| Jul 31, 3:55 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 95 min |
| Jul 31, 4:40 PM MDT | Areal Flood Advisory | ABQ | Harding, Mora, San Miguel | 50 min |
| Jul 31, 4:51 PM MDT | Special Weather Statement | ABQ | Socorro | 24 min |
| Jul 31, 4:53 PM MDT | Special Weather Statement | ABQ | Valencia | 37 min |
| Jul 31, 5:08 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Socorro, Valencia | 112 min |
| Jul 31, 5:31 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Cibola, Socorro, Valencia | 119 min |
| Jul 31, 5:44 PM MDT | Areal Flood Advisory | ABQ | Harding, Union | 2 hr |
Nearby
Flash Flood Warnings in New Mexico, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.